# SDR UALA2013072605261

- Difficulty date: July 24, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,719 hours, 6,817 cycles
- Engine: Pwa PW4090
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CONTROL SYS IS OPERATING WITH REDUCED REDUNDANCY.   ACCOMPLISHED WIRING CHECK, ALL OK.  REPLACED NR 1 ENGINE OIL TEMP SENSOR. GROUND CHECKED OK IAW MM.
